Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Interpretation of the $ p$-adic log gamma function and Euler constants using the Bernoulli measure


Author: Neal Koblitz
Journal: Trans. Amer. Math. Soc. 242 (1978), 261-269
MSC: Primary 12B40; Secondary 12B30
DOI: https://doi.org/10.1090/S0002-9947-1978-0491622-3
MathSciNet review: 0491622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A regularized version of J. Diamond's p-adic log gamma function and his p-adic Euler constants are represented as integrals using B. Mazur's p-adic Bernoulli measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12B40, 12B30

Retrieve articles in all journals with MSC: 12B40, 12B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0491622-3
Keywords: Log gamma function, Euler constants, zeta-function, Bernoulli numbers, p-adic measures, p-adic functions
Article copyright: © Copyright 1978 American Mathematical Society